# SDR DALA2023082806966

- Difficulty date: August 24, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2934477) DENT ON FWD CARGO COMPARTMENT STA 500F FRAME AT APPROX RBL 35 WL 160. REPAIRED IAW B737 SRM 53-30-07-2R-1 ALTERNATIVE 2.
